pcos - discomfort after using kali brom . please help!Hi,
First of all I would like to thank Dr. Reva for helping me out. But I am experiencing pain in my neck after having Kali Brom. It seems that she is busy so can anyone help me in this regard?
I am worried as it is known to accelerate thyroid action. So is it putting too much stress on my thyroid glands? I just took this medicine for one week and for the time being I have stopped taking it but my throat is still paining and it feels heavier and uncomfortable.
Please refer to my previous posts to get more clarity on my case at this link : http://abchomeopathy.com/forum2.php/263797/
akarir on 2012-02-21
The following additional information is required to help you. Therefore, please do the best you can in providing a detailed and accurate data.
6. Height .
9. List of your complaints
10. Since how long are you suffering from each complaint
11. Diabetic or non-Diabetic
12. Desire sweets/sour/salt
14. Tongue and Taste
15. Current BP (without medicine and with medicine)
16. What exactly is happening?
17. How do you feel?
18. How does this affect you?
19. How does it feel like?
20. What comes to your mind?
21. One situation that had a
big effect on you?
22. How did that feel like?
23. What sensation do you experience in that situation?
24. What are you showing by that gesture of your hand (Habits or Actions)?
25. Current and previous remedies/medicines you are taking or took in the past?
26. Family Background
27. Educational Qualifications of the patient
28. Nature of work, what do you do for living?
29. Desires, likes and dislikes for food
30. Name of foods which increase your problem
31. Mind-behavior, anger, irritability, hurry, impatient and so on.. How are you different from other persons, public speaking or not , you can describe all of the details about your behavior, love and affections.
32. Aggravation (increases-time, season,)& Amelioration (Decreases)
33. Attached here your photographs of the affected area. (if required/optional)
34. Location of the disease
35. Side of the problem (Right or Left), (Upper or Lower part of body)
36. Color of the secretions/discharges e.g urine, stool, sputum, Saliva etc.
For Females Only
37. When is the period during the month approx date? Any monthly cycle issues? Regular, early, late, before problems, after problems, pain, any other discharges?
38. Are you pregnant? If yes, please give pregnancy start date? Any current issues?
♡ nawazkhan 9 years ago
Most proving symptoms will fade on their own. Generally speaking a few days to a few weeks, depending on how long the medicine was taken and how sensitive you are.
♡ brisbanehomoeopath 9 years ago
Yes I was so terrified after the side effects started. Well, I have stopped taking the medicine right from that day.
Well, the pain is completely gone but I still feel a bit of heaviness in my neck sometimes. I think it will go with time.
Thank god! I stopped the medicine in time...
Also, can you guide me if I can continue taking Apis and Thuja or please suggest any other medicine.
Thanks again... :)
akarir 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.